# SDR ASAA2023091545167

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,150 hours, 12,374 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESS WENT TO BELOW 5 AFTER TAKEOFF NO LIGHTS ILLUMINATED . (30 SPLIT) IN THE CLIMB L & R DUCT PRESSURES REDUCED TO A 25 PSI SPLIT. LEFT AT 35 PSI AND RIGHT AT 10 PSI. ALL ENGINE PARAMETERS NORMAL. GROUNDED - YES. REFERENCE W/O 1969977 T/C NG-36-WC-00001 FOR BLEED AIR HEALTH CHECK. NO DEFECTS NOTED. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST PER AMM 36-11-00-710-801. TEST PASSED. DUCT PRESSURES WITHIN LIMITS. LEAK CHECK GOOD.
